# SDR DALA2025102407813

- Difficulty date: October 17, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 15,050 hours, 6,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK IN MSP, MAINTENANCE WAS ACCOMPLISHING EO WORKCARD 5331-01297-01B (SB BD500-530010 ISSUE 004). DURING MODIFICATION , MAINTENANCE REPORTED CORROSION ON THE FWD RH SERVICE DOOR SCUFF PLATE AND DISCOVERED CORROSION COMMON TO SEVERAL OF THE FASTENER ATTACH POINTS ON THE FUSELAGE SKIN. PER A220 ASRP BD500 -A-J53-21-01-03AAA-661A-A NO DAMAGE IS PERMITTED IN THIS AREA. LOG-PAGE UPDATED @ 17OCT25 1441 UTC 02 CORR BY BROWN 00365328 MSP 17OCT25 ATA 5331 RII: N ENTR 00365328 W COMPLIED WITH ER/A 629121-14 PRI REV 0, ER/A 629121-14 PRI REV 1 , AND ER/A 629065-14 REV ORIGINAL SECTION 1. ORIGINAL MATERIAL THICKNESS IS 0.125, MAX MATERIAL REMOVED WAS 0.020, MINIMUM THICKNESS REMAINING IS 0.105. ASSOCIATED ER/A 14-629121 ADDED FOR AC 8131 LOG-PAGE UPDATED @ 17OCT25 1441 UTC ALTD BY EDWARDS 00023472 ATG 17OCT25 ATA 5331 ENTR 00023472 W SHOULD READ ER/A 629121-14 REV ORIGINAL SECTION I. (LP# 1257131)
